La weight loss reviews

Common Questions and Answers about La weight loss reviews

weight

1238678 tn?1321857976 I was/am really concerned about side effects as well, mortified that I might experience some of the really bad ones such as memory loss, weight gain, mood swings...but, thankfully, (fingers crossed) so far so good. I do think though that after the next shot is when I may begin to experience them, since then is when I presume I may stop having a period and hormones will be in full swing. =( I'm nervous. And I understand your concern completely!
Avatar m tn m also interested in finding out if there are other medically supervised weight-loss programs in the Chester/Chesterfield, South Richmond, or Tri-Cities areas - so far, Hall-Harris is the nearest one I can find! Thanks for sharing!
233622 tn?1279334905 Totally agree with Heather. I don't really do "diets" and I most definitely won't use a pill. There are 2 parts to losing weight ~ eating sensibly and exercise. I did WW 15 years ago. My sister did Jenny Craig. We both lost weight ~ she had a very drastic weight loss, I didn't. I believe the difference was that on the WW program, they teach you more "how" to eat and learning good choices along with portion control.
Avatar m tn i bought 3 months supply at the apidexin website after viewing alor of reviews of people claiming that it really works with fast and amazing results. Been taking it for a week now and i havent noticed no weight loss or increased energy. I was already eating less and watching the food i eat so kept that the same and nothing. Has anyone else tried this product? Usually in the reviews they claimed to see avg. 5lbs less in a week.
304573 tn?1345577338 I think you can only insert photos when you post the original question. I'm not sure but I believe MH reviews photos before they put them up in a thread.
Avatar f tn Hi in 20 i just start drinkin this tea called e-z weight loss tea i don't know if its working or not have anyone headed of this tea before
Avatar f tn d like to get down to 114ibs (52kgs) but I already eat healthy due to weight loss a couple of years ago but now the weight doesn't seem to want to budge, please could I have some advice on what to do to get the weight loss going:)
Avatar f tn In 2008 I joined LA weight loss which worked I got down to 125lbs and hardly exercised. Now they have closed I been trying to do this on my own. I exercise on my bowflex(weights) 3times a week for an hour. I still follow the LA weight loss diet I am now up to 130 and I go down one day up the next. I take one day a week to eat what I like(I always did that) if I dont then I couldn't follow a diet. I dont know what else to do.
Avatar f tn Highly unlikely. There is really no supplement that will help you lose weight and keep it off except those that increase your metabolism, and that will be temporary as well. This is just an amino acid supplement with colostrum, which is a very odd thing to put in a weight loss product. This substance is naturally only found in the first batches of mother's milk of mammals and helps to build an infant's immune system. Have no idea how it would help you lose weight.
Avatar n tn response on the other similar post.
Avatar n tn Is there any surgery or any procedure to reduce the size of Lv size.Is it a reason for getting week n weight loss.
Avatar n tn s with success and LA Weight Loss with very little success, and countless other plans. Low calorie and portion control is the only way for me.
Avatar n tn Usually, there ia valve problem that causes an increase in size of the LA, and that in turn causes an increase in size of LV..the condition is related to intra heart pressure. The size of the LV can be helped by reducing the heart's workload with medication. I encourage you consult with your doctor. The problem could be related to your heart valves, and/or medical prescriptions need adjusting or changed.
4971738 tn?1390565384 try the new qsymia, it combines that with other stuff..
957923 tn?1246732553 I take Inderal LA 120mg 1x a day and I also take bcp (Yasmin) and Metformin 500mg 2x for weight loss. My doctor knew I was on Inderal LA and said it was fine. Talk to your doctor about getting on Metformin. It works great and with that I've lost 60 + lbs with it. I have all the symptoms that you have too, except I don't have high blood pressure. I wouldn't consider the lap band surgery (only as a last resort).
Avatar n tn Ok I know this forum is ages 35+ And I'm only 26 but wanted to ask 2nd or more time mommies out there that has used them. Did any of you ladies use a belly band/tummy shaper/girdles right after giving birth or next day? Or if you waited how long did you waited before you started using one? What kind/brand did you use? Im a FTM 35 weeks started my pregnancy at 124lbs and gain so far 25lbs .
Avatar n tn Michele Nickels in Milwaukee, WI offers vitamin injections for weight loss and hCG-the weight loss cure. www.drnickels.
Avatar f tn I work at a well know online health information company as an online marketing manager and understand how this less than reputable weight loss companies will prey on your weight loss hopes, flood the internet with fake testimonies just to make a buck. They are liars and they digust me. Diet and exercise is the only real way to lose weight and if you find you really can't lose weight the old fashion way and need a little, consult your doctor.
Avatar f tn Am gonna breast feed and workout, but I wanna add the belly bandit to see if it will help tighten up things faster....I ve seen some good reviews online that it works, but wanted see if anyone on this forum have tried it.
Avatar f tn Are you having any symptoms like shakiness, increased heart rate or increased blood pressure,pounding heart, unexplained weight loss or no weight loss but increased appetite? Be proactive ..don't wait because symptoms do get worse....I speak from personal experience ... I just had my scan yesterday and tomorrow I start the antithyroid drugs and wean off the betablocker (was started to control my heart rate and bp). Before all this I was healthy...or so I thought.